MAUDE Adverse Event Report: OLYMPUS VIETNAM CO. LTD. SINGLE USE ASPIRATION NEEDLE

OLYMPUS VIETNAM CO. LTD. SINGLE USE ASPIRATION NEEDLE
Model Number NA-201SX-4022
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the single use aspiration needle exhibited broke off.The issue occurred during a diagnostic bronchoscope endobronchial ultrasound.There were no reports of patient harm.
 
Additional Manufacturer Narrative
The device was returned to olympus for evaluation/inspection.Based on the results of the investigation, the broken needle was identified.It is likely the result of cause not established; however, a definitive root cause could not be established.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.

Brand Name
SINGLE USE ASPIRATION NEEDLE
Common Device Name
SINGLE USE ASPIRATION NEEDLE
Manufacturer (Section D)
OLYMPUS VIETNAM CO. LTD.
8 street, long thanh ind. zone
an phuoc commune
dong nai province 81000 0
VM  810000
Manufacturer (Section G)
OLYMPUS VIETNAM CO. LTD.
8 street, long thanh ind. zone
an phuoc commune
dong nai province 81000 0
VM   810000
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key23790149
Report Number3008040402-2025-00044
Device Sequence Number5571287
Product Code KTI
UDI-Device Identifier04953170389887
UDI-Public04953170389887
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K251664
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNA-201SX-4022
Device Lot Number53V
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/19/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/14/2025
Initial Report FDA Received Date12/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown